# SDR CA111115013

- Difficulty date: November 15, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bbavia 8GCBC
- Aircraft time: 7,210 hours
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Tank
- Part number: 71493R
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING THE IN HOUSE REQUIRED 10 YEAR STRUCTURAL INSPECTION & REPAIR PROGRAM, SIRP, THE FABRIC WAS REMOVED FROM THE WINGS & A CRACK APPROX 1 1/4" LONG WAS DISCOVERED ON THE TOP OF THE INBD FUEL TANK.  THE FABRIC HAD LAST BEEN REMOVED OVER THE WINTER OF 2000 - 01.  AT THAT TIME THE FUEL TANKS WERE REMOVED FROM THE ACFT & INSPECTED SERVICEABLE.  THE WINGS HAVE BEEN REPLACED WITH NEW WINGS FROM MFG WITH THE NEW METAL SPARS IN THE PAST.
